RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Proceedings of the YSU, Physical and Mathematical Sciences:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Proceedings of the YSU, Physical and Mathematical Sciences, 2000, Issue 2, Pages 120–122 (Mi uzeru620)  

Communications
Mathematics

About some signs of pseudoradinnuliiy ol topological spaces

N. E. Mirzakhanyan

Yerevan State University

Full text: PDF file (95 kB)
References: PDF file   HTML file
UDC: 515.1
Received: 09.11.1999
Accepted:20.06.2000

Citation: N. E. Mirzakhanyan, “About some signs of pseudoradinnuliiy ol topological spaces”, Proceedings of the YSU, Physical and Mathematical Sciences, 2000, no. 2, 120–122

Citation in format AMSBIB
\Bibitem{Mir00}
\by N.~E.~Mirzakhanyan
\paper About some signs of pseudoradinnuliiy ol topological spaces
\jour Proceedings of the YSU, Physical and Mathematical Sciences
\yr 2000
\issue 2
\pages 120--122
\mathnet{http://mi.mathnet.ru/uzeru620}


Linking options:
  • http://mi.mathnet.ru/eng/uzeru620
  • http://mi.mathnet.ru/eng/uzeru/y2000/i2/p120

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Proceedings of the Yerevan State University, series Physical and Mathematical Sciences
    Number of views:
    This page:8
    Full text:1
    References:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021